# SDR KBMA88707

- Difficulty date: March 18, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: SC5083
- Part serial: 677
- Condition: Leaking
- Location: Main Rotor
- Part time: 2,268 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAKING FROM WEEPHOLE.
